# SDR USAA2010111192590

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 39,107 hours, 15,721 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 325 - PHX-GDL - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT INOP AT ROW 16, LT SIDE.  REMOVED AND REPLACED SEAT HARNESS EMERGENCY EXIT LIGHT ROW 16, LEFT SIDE.  OPERATIONAL CHECK WAS GOOD.  REFERENCE WDM 33-40.
